# SDR DALA2019050202781

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN OPEN HOLE LOWER INBOARD FRAME 16 RT SIDE AT LEVEL DOOR STOP FITTING 7 (INTERCOSTAL AREA). PERFORMED PERMANENT REPAIR LOC OPEN HOLE LOWER INBOARD FRAME 16 RT SIDE AT LEVEL DOOR STOP FITTING NR 7 (INTERCOSTAL AREA) AS PER PRI 577190-14 REV 0 AND ER/A 577190-14AD.
